# SDR ASAA12511540

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 1,054 hours, 307 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 16540
- Condition: Faulted
- Location: Cabin Temp
- Part time: 1,089 hours, 315 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL LIGHT RESET NORMALLY.  CONTROLLERS BITE CHECK BAD WITH CONTROL CABIN TRIM MODULATING VALVE FAULT.  ALSO SYSTEM HAD A PREVIOUS WRITE UP.  R & R CONTROL CABIN ZONE TRIM AIR MODULATIING VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801. OPS CHECKED GOOD.
